Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
uhoh

What Are the chances Minocycline

What are teh chances minoclyclne will work after already using tetra&doxycycline?? because other haven worked and i dont want to start mynoclycline because im afraid of breakout right before a wedding im about 2 attened also my doctor prebscribed me retin a but like i said im afraid of [email protected]!!!!! got dammit im currently on dans regime so id like 2 stay on it than after the wedding maybe start using minocycline and maybe retin a but i think dans regime will work because i strictly follow his directions!!!!!!!! note[i have moderate acne] and hate F**** breakouts!!!!!!!!!!!

Share this post


Link to post
Share on other sites

Minocycline is stronger and has an anti-inflammatory affect. You could get a little better but you definitely won't get worse. You can only take that medicine for so long before you have to get off of it. It can have some nasty side-effects. By the way i have taken all three also and i'm on accutane now.

Share this post


Link to post
Share on other sites

I was on minocin until i started accutane one week ago. I had a little initial IB so I am taking a reduced dose of minocin along with the accutane. for me the minocin helped a little but i needed accutane.

Share this post


Link to post
Share on other sites

I will never use minocycline again. I'm sure you have read up on it and you know it kills the bacteria on your skin. It worked great the first month I was on it. The second month I started breaking out and in places I hadn't before. I quit taking it and broke out like crazy. Now I left with out-breaks in areas I had never broke out before. I wish I would have never used it.

Not only that but right before I quit taking it, I had quite a few new moles appear. It was almost like over night. They started out very dark. That's how I knew they were new and the fact they weren't there before. They have lighten up to a regular brown color now. I found this very weird and my derm said he never heard of this. I don't believe that though. Like any medication, there are side effects.

Anyways, minocycline was a nightmare for me. Now I'm back to where I started but with extra brake outs.

Share this post


Link to post
Share on other sites

aww i guess im not gonna do it even though i have the pills ill just tell the doc that i have been tgaking it as I was told and with no results........ he said if this didnt work i was gonna go up accutane ive heard VERY positive of accutane just wish he would of prescribe me it when i first talked to him about my acne!!!!!!!!!!

Share this post


Link to post
Share on other sites

I asked my derm for the same thing. I wanted to start out with accutane myself. Of coarse, he gave me the minocycline. If I go back to my derm again, I'm asking for accutane and making sure I get it this time. From what I've read, accutane is more effective, just like you said. Hope all goes well for you.

Share this post


Link to post
Share on other sites

yea u 2 to bad i have 2 wait 2 months til ill c my doc so he will think ive tried mynocycline and retin a i would do my retin a shit but so far dans regime is working!!!!!!!!!!!!! :D

Share this post


Link to post
Share on other sites

slim to none... they are in the same family (the cycline family) I think you should try something completely different. Erythromycin was effective for me when I switched from doxycycline.

Share this post


Link to post
Share on other sites

I had pretty much the same experience as J.Baker..since I was 11 I've had acne and not once did I break out with cysts until I went on Minocycline :mad: Yea if I were you I'd skip Minocycline and pretend you're taking it till your Dr. puts you on Accutane.

Share this post


Link to post
Share on other sites

I haven't really had any luck with any antibiotic treatment but minocyline was the best one for me. It stopped my acne getting worse and had no noticable side effects.

Share this post


Link to post
Share on other sites

Minocycline is the only Tetracycline with an anti-inflammatory affect. It's the most powerful of all the Tetracyclines. I've heard of black spots appearing on people J. Baker and some people even get it on their tongues. I think your marks will go away with time, a very long amount of time. I stopped taking it because it can really damage your digestive system and you can also develop candida.

Share this post


Link to post
Share on other sites

ok thx for all the feedback you guys your a,ll good ppl im surprise there arent eny flamers on this board must be the only one on the internet. : )

Share this post


Link to post
Share on other sites
Guest WolfPleb

Minocycline doesn't make acne worse.

I've been on it before, and I've just gone back on it again. My acne improves greatly on it.

If your acne got worse or appeared in new places on minocycline it's almost certainly coincidence.

I also very much doubt that minocycline causes moles. Moles are caused by genetic damage; I really, seriously doubt that minocycline causes genetic damage.

Still, you don't want to go out in the sun much if you're on minocycline; it sensitises the skin. It's not inconceivable that that might cause moles more frequently... (but I don't know for sure.)

Most of the studies show that there isn't much difference between doxycycline and minocycline.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×